# SDR 9JLA2014091003904

- Difficulty date: July 7, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 45149
- Aircraft time: 4,707 hours, 3,138 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C88062
- Part serial: 136
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A  RT STALL WARNING FAIL CAS MSG INTERMITTENTLY BEING DISPLAYED DURING FLIGHT.  THE CREW COMPLETED THE REQUIRED CHECKLIST ITEMS, BUT CORRECTIVE ACTIONS DIDN'T CORRECT THE ISSUE.  TROUBLE SHOT THE RT STALL WARNING SYS & FOUND THE DUAL STALL WARNING COMPUTER FAULTY.  THE COMPUTER PN C 8806-2 WAS REMOVED FROM SERVICE & AN INSPECTED UNIT INSTALLED & FUNCTIONAL CHECKED.
